| Model Number |
TMICL13.2 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
08/06/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The lens was returned in liquid, in lens vial, with residue on lens.Visual inspection found one haptic torn.A cartridge was returned and there was no visible damage to the device.Another similar complaint was reported for units within the same lot.(b)(4).
Event or Problem Description
The reporter indicated a 13.2mm tmicl13.2 implantable collamer lens, - 8.50/+2.5/087 (sphere/cylinder/axis), tore during the loading process, while being inserted into the cartridge.There was no patient contact.The backup lens was implanted and the problem was resolved.The cause of the event was unknown.
Additional Manufacturer Narrative
Device evaluation: the statement is corrected to; " lens returned in liquid in a lens vial.Visual inspection found haptic torn.Cartridge returned in lens box with clear surgical residue on product.Visual inspection found no visible damage to device and residue on cartridge.(b)(4).